MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-MR1

HAMILTON MEDICAL AG HAMILTON-MR1
Model Number 1610100
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Hamilton medical ag reference number: (b)(4).Investigation ongoing.
 
Event or Problem Description
Hamilton medical ag received the following description: according to the complaint, the pretests of the ventilator passed.However, when the ventilation was initiated on patient, there was no visible sign of chest movement.Return tidal volumes were 30-50ml when the ventilator was set at 400ml.The ventilator was exchanged, and the patient had normal chest movement and return tidal volumes were correct.No harm to the patient was reported.
 
Additional Manufacturer Narrative
Follow-up 1: investigation outcome.Upon reviewing the device logs, it was noted that ventilation was initiated in (s)cmv+ mode, but within less than five seconds, the ventilator triggered alarms indicating a patient-side disconnection, low minute volume, and low tidal volume.Although the device was switched to standby multiple times in attempt to resolve the issue and pre-operation checks were completed successfully, the issue persisted.Each attempt to restart ventilation resulted in the same disconnection alarm within seconds.Notably, there were no alarms related to inspiratory volume limitation or pressure limitation in the device logs.The device had last been serviced in august 2024.Device settings at the time of event: 447|2025-07-01 06:38:52|control |vt => 400.0 ml.453|2025-07-01 06:38:52|alarm |vt (low) => 280.0 ml.454|2025-07-01 06:38:52|alarm |vt (high) => 850.0 ml.457|2025-07-01 06:38:52|alarm |plimit => 30 cmh2o.458|2025-07-01 06:38:52|alarm |pressure (low) => 5 cmh2o.459|2025-07-01 06:38:52|alarm |pressure (high) => 40 cmh2o.464|2025-07-01 06:38:52|mode |standby => (s)cmv+.The local service engineer tested the device using three different ventilation modes that may have been in use at the time of the reported event.The tests were performed using a 1 l test lung.No issues were detected during testing, and the device was confirmed to be functioning properly.The reported problem could not be reproduced.Based on the available information, this case is considered closed.

Brand Name
HAMILTON-MR1
Common Device Name
HAMILTON-MR1
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz
Manufacturer (Section G)
HAMILTON MEDICAL AG
via crusch 8
bonaduz
Manufacturer Contact
alina liliana valean
via crusch 8
bonaduz 
MDR Report Key22505268
Report Number3001421318-2025-00693
Device Sequence Number15778835
Product Code CBK
UDI-Device Identifier07630002813556
UDI-Public(01)07630002813556(11)240807(240)1610100
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K153046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1610100
Device Catalogue Number1610100
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/15/2025
Supplement Report FDA Received Date04/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/07/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown